# SDR 2024FA0000602

- Difficulty date: August 14, 2024
- Submitted: August 14, 2024
- Operation: General aviation
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRS HAVE INDIRECT APPROVAL TO REVISING THE CAPABILITY LIST (AP-102) REFERENCED IN SECTION 1.9 OF THE MOE.  IN A RECENT MEETING WITH THE IRISH AVIATION AUTHORITY IT WAS BROUGHT TO OUR ATTENTION THAT SINCE SEPT 2020 THE CAPABILITY LIST AP-102 LISTS COMPONENTS WHICH ARE NOT REFERENCED UNDER THE ATA SECTION IN THE MOE SECTION 1.9 BUT ARE WITHIN CRS AEROTECHNICS C RATINGS.
